版权说明 操作指南
首页 > 院系 > 详情

理学院

College of Science

湖南城市学院理学院/教师教育学院是在1971年始建的益阳地区师资训练班数学组的基础上发展起来的。经过近50年(尤其是自2002年专升本以后)几代人的艰苦创业和不懈努力,理学院/教师教育学院在教学、科研、师资队伍建设、专业建设等方面取得了长足的发展。 学院...

发文量
896
  • ESI高被引

    8

    SCI-E

    264

    CPCI-S

    13

    EI

    96

    CSCD

    115

    CSSCI

    27

院系成果
院系学者
院系分析
筛选
开始检索
成果类型
871
22
12
+
年份 (1999~2019)
-
30
32
57
80
98
101
89
67
77
59
+
收录情况
8
264
13
96
115
27
+
ESI学科类别
192
15
13
9
8
4
2
+
语种
586
310
+
期刊
48
31
27
22
20
16
16
11
11
11
11
9
9
8
8
7
7
6
6
6
+
作者
66
29
26
25
24
21
21
20
20
19
19
18
17
17
17
16
16
15
14
13
+
关键词
16
13
12
12
11
11
11
11
9
9
9
9
8
8
8
8
7
7
7
7
+
机构署名
634
234
167
139
+
院系归属
896
273
6
5
3
2
1
1
+
排序:默认
时间
WOS被引频次
1/45
每页显示
请选择

5

10

20

896条记录,
Z-eigenvalue methods for a global polynomial optimization problem
WOS被引频次:89
SCI-EEI
作者: Qi, Liqun*;Wang, Fei;Wang, Yiju
期刊: Mathematical Programming,2009年118(2):301-316 ISSN:0025-5610
展开
导出
原文链接
认领
Optimal combinations bounds of root-square and arithmetic means for Toader mean
WOS被引频次:48
SCI-EEI
作者: Chu, Yu-Ming*;Wang, Miao-Kun;Qiu, Song-Liang
期刊: Proceedings of the Indian Academy of Sciences: Mathematical Sciences,2012年122(1):41-51 ISSN:0253-4142
展开
导出
原文链接
认领
New exact solutions to the perturbed nonlinear Schrodinger’s equation with Kerr law nonlinearity via modified trigonometric function series method
WOS被引频次:44
SCI-EEICSCD
作者: Zhang, Zai-yun*;Li, Yun-xiang;Liu, Zhen-hai;Miao, Xiu-jin
期刊: Communications in Nonlinear Science and Numerical Simulation,2011年16(8):3097-3106 ISSN:1007-5704
展开
导出
原文链接
认领
Dynamics of a system of rational third-order difference equation
WOS被引频次:44
SCI-E
作者: Zhang, Qianhong;Yang, Lihui;Liu, Jingzhong
期刊: Advances in Difference Equations,2012年2012(1):1-6 ISSN:1687-1847
展开
导出
原文链接
认领
Finite-time global synchronization for a class of Markovian jump complex networks with partially unknown transition rates under feedback control
WOS被引频次:44
SCI-EEI
作者: Wang, Xin;Fang, Jian-an*;Mao, Huanyu;Dai, Anding
期刊: Nonlinear Dynamics,2015年79(1):47-61 ISSN:0924-090X
展开
导出
原文链接
认领
Monotonicity criterion for the quotient of power series with applications
WOS被引频次:40
ESI高被引SCI-E
作者: Yang, Zhen-Hang;Chu, Yu-Ming*;Wang, Miao-Kun
期刊: Journal of Mathematical Analysis and Applications,2015年428(1):587-604 ISSN:0022-247X
展开
导出
原文链接
认领
Asymptotical formulas for Gaussian and generalized hypergeometric functions
WOS被引频次:29
ESI高被引SCI-EEI
作者: Wang, Miao-Kun;Chu, Yu-Ming*;Song, Ying-Qing
期刊: Applied Mathematics and Computation,2016年276:44-60 ISSN:0096-3003
展开
导出
原文链接
认领
Positive almost periodic solution for a class of Nicholson's blowflies model with a linear harvesting term
WOS被引频次:29
SCI-EEI
作者: Long, Fei*
期刊: Nonlinear Analysis: Real World Applications,2012年13(2):686-693 ISSN:1468-1218
展开
导出
原文链接
认领
A general modeling of some vertex-degree based topological indices in benzenoid systems and phenylenes
WOS被引频次:28
SCI-EEI
作者: Deng, Hanyuan*;Yang, Jianguang;Xia, Fangli
期刊: Computers and Mathematics with Applications,2011年61(10):3017-3023 ISSN:0898-1221
展开
导出
原文链接
认领
Sharp bounds for the Neuman-Sándor mean in terms of generalized logarithmic mean
WOS被引频次:28
SCI-E
作者: Li, Yong-Min*;Long, Bo-Yong;Chu, Yu-Ming
期刊: Journal of Mathematical Inequalities,2012年:567-577 ISSN:1846-579X
展开
导出
原文链接
认领
Optimal Bounds for Neuman-Sándor Mean in Terms of the Convex Combinations of Harmonic, Geometric, Quadratic, and Contraharmonic Means
WOS被引频次:27
SCI-E
作者: Zhao, Tie-Hong;Chu, Yu-Ming;Liu, Bao-Yu
期刊: Abstract and Applied Analysis,2012年2012 ISSN:1085-3375
展开
导出
原文链接
认领
Existence of solutions for fractional differential systems with antiperiodic boundary conditions
WOS被引频次:25
SCI-EEI
作者: Sun, Jihua;Liu, Yiliang*;Liu, Guifang
期刊: Computers & Mathematics with Applications,2012年64(6):1557-1566 ISSN:0898-1221
展开
导出
原文链接
认领
Sharp bounds for toader mean in terms of contraharmonic mean with applications
WOS被引频次:22
SCI-E
作者: Chu, Yu-Ming*;Wang, Miao-Kun;Ma, Xiao-Yan
期刊: Journal of Mathematical Inequalities,2013年 ISSN:1846-579X
展开
导出
原文链接
认领
A Double Inequality for the Trigamma Function and Its Applications
WOS被引频次:21
SCI-E
作者: Yang, Zhen-Hang;Chu, Yu-Ming;Tao, Xiao-Jing
期刊: Abstract and Applied Analysis,2014年2014 ISSN:1085-3375
展开
导出
原文链接
认领
Extremal Modified Schultz Index of Bicyclic Graphs
WOS被引频次:20
SCI-E
作者: Chen, Shubo*;Liu, Weijun
期刊: MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY,2010年64(3):767-782 ISSN:0340-6253
展开
导出
认领
Bifurcation analysis and the travelling wave solutions of the Klein-Gordon-Zakharov equations
WOS被引频次:20
SCI-EEI
作者: Zhang, Zaiyun*;Xia, Fang-Li;Li, Xin-Ping
期刊: Pramana - Journal of Physics,2013年80(1):41-59 ISSN:0304-4289
展开
导出
原文链接
认领
Two sharp double inequalities for Seiffert mean
WOS被引频次:18
SCI-E
作者: Chu, Yu-Ming;Wang, Miao-Kun;Gong, Wei-Ming
期刊: Journal of Inequalities and Applications,2011年2011(1):1-7 ISSN:1029-242X
展开
导出
原文链接
认领
Adaptive exponential synchronization in mean square for Markovian jumping neutral-type coupled neural networks with time-varying delays by pinning control
WOS被引频次:17
SCI-EEI
作者: Dai, Anding*;Zhou, Wuneng;Xu, Yuhua;Xiao, Cuie
期刊: Neurocomputing,2016年173:809-818 ISSN:0925-2312
展开
导出
原文链接
认领
Asymptotic formulas for gamma function with applications
WOS被引频次:17
SCI-EEI
作者: Yang, Zhen-Hang;Chu, Yu-Ming*
期刊: Applied Mathematics and Computation,2015年270:665-680 ISSN:0096-3003
展开
导出
原文链接
认领
Accurate approximations for the complete elliptic integral of the second kind
WOS被引频次:17
SCI-E
作者: Yang, Zhen-Hang;Chu, Yu-Ming*;Zhang, Wen
期刊: Journal of Mathematical Analysis and Applications,2016年438(2):875-888 ISSN:0022-247X
展开
导出
原文链接
认领
1234567... 45共 45 页

成果认领

标题:
用户 作者 通讯作者
请选择
请选择
确定
取消

提示

该栏目需要登录且有访问权限才可以访问

如果您有访问权限,请直接 登录访问

如果您没有访问权限,请联系管理员申请开通

管理员联系邮箱:yun@hnwdkj.com